# SDR UALA2011121206790

- Difficulty date: December 11, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 82,148 hours, 13,320 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 79027013
- Part serial: 280
- Condition: Faulted
- Location: Bleed System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NO RT HIGH STAGE BLEED AT 80 PERCENT N1.  RT BLEED DUCT OSCILATES BETWEEN 20-40 PSI DURING CLIMB.  IN DESCENT RT DUCT 20 PSI LESS THAN LEFT.  VALVE IN LOCKED IN INTERMEDIATE POSITION.  FAULTING FAN AIR TEMP SENSOR. ON TAKEOFF AND CLIMBOUT RIGHT DUCT PRESSURE RAPIDLY FLUCTUATED BETWEEN 20 AND 40 PSI.  ACCOMPLISHED PNEUMATIC HEALTH CHECK ON PRSOV, PRSOV FAILED TEST.   REPLACED PRSO VALVE.  ACCOMPLISHED LEAK CHECK OF VALVE AND ENGINE RUN, STILL FLUCTUATES.  REPLACED HPC AND PRV AND PRV SENSE LINE, RAN ENGINE AT IDLE AND TAKE OFF AND ALL INDICATIONS NORMAL.
